Levaquin Sleep Lab, Sleep Patterns, Bitter Taste, Cyclic Nature, Dreams
I was prescribed 500mgs. levaquin x five days. On the 3rd day I developed cotton mouth, bitter taste on my lips and no matter what I eat it tastes bland at best, bitter usually. I also have a very annoying dry cough that drives me and my husband crazy ... more »
I was prescribed 500mgs. levaquin x five days. On the 3rd day I developed cotton mouth, bitter taste on my lips and no matter what I eat it tastes bland at best, bitter usually. I also have a very annoying dry cough that drives me and my husband crazy especially during the nighttime. I also have been experiencing insomnia which has left me the knowledge that night time TV sucks. However, when I do fall asleep its like I'm at the movies. My dreams are vivid and long lasting. They are not fragmented as dreams should be as a result of the cyclic nature of human sleep patterns. When I dream it is literally like I'm watching a movie. I have noticed that even though I get minimal hours of sleep, whenever I wake up I feel like I am fully rested. I usually require 7-8 hours to feel this rested. Interesting how this happened. I wonder if a sleep lab might take a look at this phenomena. I have also developed pain in my rt. knee with an accompanying clicking sound which was never there before. I also have blurring of my vision which made me feel like I need a new prescription for my glasses. This seemed strange since I had a new presription only 4months ago.
So let's tally; systems involved
sensory (taste, vision), respiratory, musculoskeletal and CNS. Gee I got all of this just because I had a UTI. On the more serious side, I was never warned of potential side efffects either by my physician nor my pharmacist. This I feel is a great disservice to the public. If anyone had the bitter taste thing how long did it last? Please comment on other side effects with advice for recovery. As patients taking this drug, we should know what the half-life is, how long it takes to metabolize and how long to detox after discontinuing. Let's hope we will be ourselves again soon, Deb